Vinko Petričević
Vinko Petričević
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
math.hr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
strong Diophantine triples
A Dujella, V Petričcević
Experimental Mathematics 17 (1), 83-89, 2008
202008
Rational Diophantine sextuples with square denominators
A Dujella, M Kazalicki, V Petričević
Journal of Number Theory 205, 340-346, 2019
92019
Rational Diophantine sextuples containing two regular quadruples and one regular quintuple
A Dujella, M Kazalicki, V Petričević
arXiv preprint arXiv:1904.00348, 2019
62019
Square roots with many good approximants
A Dujella, V Petricevic
INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY 5 (3), A06, 2005
52005
Strong Eulerian triples
A Dujella, I Gusić, V Petričević, P Tadić
Glasnik matematički 53 (1), 33-42, 2018
32018
Newton's approximants and continued fraction expansion of
V Petričević
Mathematical Communications 17 (2), 389-409, 2012
32012
Diophantine quadruples with the properties and D(n2)
A Dujella, V Petričević
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
22020
Householder's approximants and continued fraction expansion of quadratic irrationals
V Petričević
Glasnik Matematički 2 (48), 231-247, 2013
12013
Periodski verižni razlomci
V Petričević
Magistarski rad, Zagreb, 2009
12009
Doubly regular Diophantine quadruples
A Dujella, V Petričević
arXiv preprint arXiv:2001.10702, 2020
2020
On the largest element in D (n)-quadruples
A Dujella, V Petričević
Indagationes Mathematicae 30 (6), 1079-1086, 2019
2019
Continued fraction convergents and Newton's approximants for quadratic irrationalities
V Petričević
Prirodoslovno-matematički fakultet-Matematički odsjek, Sveučilište u Zagrebu, 2011
2011
Periodic Continued Fractions
V Petričević
Prirodoslovno-matematički fakultet-Matematički odjel, Sveučilište u Zagrebu, 2009
2009
LOGO for advanced
V Petričević
vlast. nakl., 2005
2005
Congruent numbers and elliptic curves
V Petričević
PMF-Matematički odjel, Sveučilište u Zagrebu, 2003
2003
FORMULAS FOR DIOPHANTINE QUINTUPLES CONTAINING TWO PAIRS OF CONJUGATES IN SOME QUADRATIC FIELDS
A DUJELLA, Z FRANUŠIC, V PETRICEVIC
DIOPHANTINE QUADRUPLES WITH THE PROPERTIES D (n1)
A DUJELLA, V PETRICEVIC
Konvergente verižnih razlomaka i Newtonovi aproksimanti za kvadratne iracionalnosti
V Petričević
SERIJA III
A Dujella, I Gusic, V Petricevic, P Tadic
KONGRUENTNI BROJEVI I ELIPTIČKE KRIVULJE
V Petričević
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20